# SDR 05FDEA04417

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF L/W 870 TERMINAL PIN, DISCOVERED A GOUGE INSIDE THE   TERMINAL PIN FITTING BORE, AT APPROXIMATELY THE ONE O'CLOCK POSITION NEXT TO THE TERMINAL PIN RETAINING NUT.  REPAIRED L/W TERMINAL PIN FITTING BORE AT 87 PER FED EX EA 7-5310-91432.
